MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. GEM PREMIER CHEMSTAT PAK; ENZYMATIC METHOD, CREATININE

INSTRUMENTATION LABORATORY CO. GEM PREMIER CHEMSTAT PAK; ENZYMATIC METHOD, CREATININE
Catalog Number 00044345010
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the copyildata file from the gem premier chemstat instrument provided by the customer was performed and did not indicate any instrument errors or anomalies.A review of the manufacturing records for the gem premier chemstat cartridge (serial number (b)(6)) confirmed that the cartridge met all established manufacturing and quality assurance specifications, with no nonconformities identified.A review of the complaint database did not reveal any trends or excursions pertaining to the reported failure mode.Accordingly, no remedial action is indicated.Note: this mdr filing is past the 30-day reporting timeframe due to an internal error in complaint assignment to the appropriate risk assessment.
 
Event or Problem Description
On (b)(6) 2025, a customer reported higher than expected creatinine results from their gem premier chemstat, with some results documented in the patient medical record.Repeat testing performed by the customer on a laboratory chemistry analyzer yielded lower creatinine results.No iqm (intelligent quality management) flags or other errors were reported by the gem premier chemstat instrument.The customer was unable to provide information on patient impact.

Brand Name
GEM PREMIER CHEMSTAT PAK
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730 2443
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA
Manufacturer Contact
keith kelly
180 hartwell road
bedford, MA 01730-2443
MDR Report Key23840513
Report Number1217183-2025-00056
Device Sequence Number9445527
Product Code JFY
UDI-Device Identifier08426951070800
UDI-Public(01)08426951070800(11)250818(17)251231(10)250818A
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K223090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number00044345010
Device Lot Number250818A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown